National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Journal of algebraic combinatorics(2,224)
ISSN: 0925-9899
1    
Bounds on the regularity and projective dimension of ideals associated to graphs 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:38  Issue:1  Page:37-55  

Dao Hailong;   Huneke Craig;   Schweig Jay;  

来源数据库:[Web of Science, Scopus]         被引频次:48

文摘信息 获取全文 问图书馆员

2    
Generalized minimum distance functions 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:3  Page:317-346  

González-Sarabia Manuel;   Martínez-Bernal José;   Villarreal Rafael H;   Vivares Carlos E;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

3    
Remarks on singular Cayley graphs and vanishing elements of simple groups 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:4  Page:379-401  

Siemons J;   Zalesski A;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

4    
On supersolvable and nearly supersolvable line arrangements 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:4  Page:363-378  

Dimca Alexandru;   Sticlaru Gabriel;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

5    
A bound for the length of the shortest reset words for semisimple synchronizing automata via the packing number 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:3  Page:237-253  

Rodaro Emanuele;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

6    
New Cameron-Liebler line classes with parameter q(2)+1/2 期刊论文

JOURNAL OF ALGEBRAIC COMBINATORICS     ISSN:0925-9899  Volume:49  Issue:2  Page:193-208  

Cossidente A;   Pavese F;  

被引频次:4

文摘信息 问图书馆员

7    
Seven combinatorial problems around isolated quasihomogeneous singularities 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:4  Page:447-482  

Hertling Claus;   Zilke Philip;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

8    
Higher matrix-tree theorems and Bernardi polynomial 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:4  Page:427-446  

Burman Yurii;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

9    
Uniform column sign-coherence and the existence of maximal green sequences 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:4  Page:403-417  

Cao Peigen;   Li Fang;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

10    
The center of the twisted Heisenberg category, factorial Schur Q-functions, and transition functions on the Schur graph 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Kvinge Henry;   Oğuz Can Ozan;   Reeks Michael;  

问图书馆员

11    
Ovoids and primitive normal bases for quartic extensions of Galois fields 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Hachenberger Dirk;  

问图书馆员

12    
Detecting tropical defects of polynomial equations 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Görlach Paul;   Ren Yue;   Sommars Jeff;  

问图书馆员

13    
Categorical relations between Langlands dual quantum affine algebras: doubly laced types 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:49  Issue:4  Page:401-435  

Kashiwara Masaki;   Oh Se-jin;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

14    
Glorious pairs of roots and Abelian ideals of a Borel subalgebra 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Panyushev Dmitri I;  

问图书馆员

15    
Directed forests and the constancy of Kemeny’s constant 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  

Kirkland Steve;  

问图书馆员

16    
Trees, homology, and automorphism groups of right-angled Artin groups 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:3  Page:293-315  

Aramayona Javier;   Fernández José L;   Fernández Pablo;   Martínez-Pérez Conchita;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
Semimodularity and the Jordan–Hölder theorem in posets, with applications to partial partitions 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:3  Page:255-280  

Ronse Christian;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
A simple counting argument of the irreducible representations of $$\mathsf {SU}(N)$$ SU ( N ) on mixed product spaces 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:3  Page:281-291  

Alcock-Zeilinger J;   Weigert H;  

文摘信息 问图书馆员

19    
Random walks on the BMW monoid: an algebraic approach 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:3  Page:347-361  

Wolff Sarah;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

20    
A simple counting argument of the irreducible representations of SU(N) on mixed product spaces 期刊论文

Journal of Algebraic Combinatorics     ISSN:0925-9899  Volume:50  Issue:3  Page:281  

Alcock-Zeilinger J;   Weigert H;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×